# SDR JJBA2018121700007

- Difficulty date: December 1, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH O-MEGA BEAM HAS CORRODED FASTENER HOLE AT FR 18. REMOVED CORROSION ON FASTENER HOLE FR 18 R/H O-MEGA BEAM. MAT. LOSS 0.019" FOUND TO BE OUT OF LIMITS. CUTOUT DAMAGED AREA ON R/H OMEGA BEAM FR 18. HFEC INSPECTED CUTOUT. REQUESTED VERIFICATION OF MATERIAL FOR FABRICATION OF DOUBLER FOR CUTOUT ON R/H OMEGA BEAM, 2024T3 0.050". APPLIED TREAT, PRIME AND TOP COAT TO CUTOUT AREA ON R/H OMEGA BEAM ON FR 18. FABRICATED, DRILLED, TREATED, AND PRIMED DOUBLER FOR R/H OMEGA BEAM FR 18. PERFORMED POST REMOVAL INSPECTION, NO DEFECTS NOTED. INSTALLED TOP COATED DOUBLER FOR R/H OMEGA BEAM OF FR 18.
